Convolution Properties for Certain Classes of Analytic Functions Defined by -Derivative Operator
T. M. Seoudy and
M. K. Aouf
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We investigate convolution properties and coefficients estimates for two classes of analytic functions involving the -derivative operator defined in the open unit disc. Some of our results improve previously known results.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/846719.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/846719.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:846719
DOI: 10.1155/2014/846719
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().